# SDR ASOA020397

- Difficulty date: July 13, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Condition: Failed
- Location: Acm Bay
- Part time: 2,236 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT OF GSP THE CABIN FILLED WITH SMOKE.  THE AIRCRAFT WS EVACUATED ON THE TAXIWAY THROUGH THE PASSENGER DOOR AND THE OVERWING EMERGENCY EXITS.  THE CAPTAIN DID NOT RECEIVE ANY FAULT WARNINGS OR MESSAGES.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ACM.  THE FAILED ACM HAD NO ROTATION OF THE COMPRESSOR OR TURBINE.  THIS ALLOWED HOT BLEED AIR TO ENGER THE CABIN.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
